# SDR UPS97823709

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACK ON ANGLE BRACKET ON FS 850 BULKHEAD 15 LEFT OF KEEL BEAM.  REMOVED, FABRICATED AND REPLACED ANGLE WITH REPAIR ANGLE IAW SRM 53-8-3, 51-3-0, 51-1-21, 51-1-29D.
